MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS CATALOG ITEM NAME

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS CATALOG ITEM NAME
Model Number 453564483321
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
Onsite philips field service engineer (fse) reported that after reloading the software for an unrelated issue, the ecg traces would then sometimes go fast or abnormally slow (sweep speed).There was no reported patient impact / injury.
 
Event or Problem Description
Onsite philips field service engineer (fse) reported that after reloading the software for an unrelated issue, the ecg traces would then sometimes go fast or abnormally slow (sweep speed).The device was not in use on a patient at the time of event, there was no patient involvement.
 
Additional Manufacturer Narrative
H10: corrections made to section d where product name, model number, serial number is updated.Section h: manufacture date corrected.
 
Event or Problem Description

Brand Name
CATALOG ITEM NAME
Common Device Name
CATALOG ITEM NAME
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12477427
Report Number1051786-2021-10050
Device Sequence Number3939470
Product Code MWI
UDI-Device Identifier00884838082113
UDI-Public00884838082113
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564483321
Device Catalogue Number453564483321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer08/31/2021
08/31/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date12/13/2021
01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown